Show simple item record

dc.creatorAlastruey Merino, Karloses_ES
dc.creatorSen, Manuel de laes_ES
dc.date.accessioned2014-05-14T07:34:55Z
dc.date.available2014-05-14T07:34:55Z
dc.date.issued2002
dc.identifier.issn1024-123X (print)
dc.identifier.issn1563-5147 (electronic)
dc.identifier.other942
dc.identifier.urihttps://hdl.handle.net/2454/10524
dc.description.abstractIn this paper, a Lyapunov function candidate is introduced for multivariable systems with inner delays, without assuming a priori stability for the nondelayed subsystem. By using this Lyapunov function, a controller is deduced. Such a controller utilizes an input-output description of the original system, a circumstance that facilitates practical applications of the proposed approach.en
dc.description.sponsorshipThe authors are very grateful to Spanish CICYT by the financial support of this work through research grants AGL2000-0257-P4-02 and DPI2000-0244.en
dc.format.mimetypeapplication/pdfen
dc.language.isoengen
dc.publisherHindawi Publishing Corporationen
dc.relation.ispartofMathematical Problems in Engineering, 2002, 8 (3). Págs. 197-205en
dc.rightsCopyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/
dc.subjectTime delayen
dc.subjectLyapunov stabilityen
dc.titleStability of time-delay systems via Lyapunov functionsen
dc.typeArtículo / Artikuluaes
dc.typeinfo:eu-repo/semantics/articleen
dc.contributor.departmentUniversidad Pública de Navarra. Departamento de Automática y Computaciónes_ES
dc.contributor.departmentNafarroako Unibertsitate Publikoa. Automatika eta Konputazioa Sailaeu
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen
dc.identifier.doi10.1080/10241230215287
dc.relation.publisherversionhttps://dx.doi.org/10.1080/10241230215287
dc.type.versionVersión publicada / Argitaratu den bertsioaes
dc.type.versioninfo:eu-repo/semantics/publishedVersionen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Except where otherwise noted, this item's license is described as Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.